Alert archive / New York / Special Weather Statements in 2019
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Aug 21, 2019, 9:21 AM EDT for Fulton County, New York. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2019, 9:21 AM EDT (13:21 UTC)
- Expired
- Aug 21, 2019, 9:45 AM EDT
- In force
- 24 min
- Issued by
- NWS Albany, NY
County Fulton County, NY
The radar
The Albany radar (KENX), 86 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 1.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 169 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
120 WWUS81 KALY 211321 SPSALY Special Weather Statement National Weather Service Albany NY 921 AM EDT Wed Aug 21 2019 NYZ033-039-082-211345- Southern Fulton-Hamilton-Northern Fulton- 921 AM EDT Wed Aug 21 2019 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN HAMILTON AND CENTRAL FULTON COUNTIES... At 921 AM EDT, radar indicated strong thunderstorms were located along a line extending from 8 miles southwest of Lake Pleasant to near Caroga Lake Public Campground. Movement was northeast at 40 mph. Winds in excess of 40 mph are possible with these storms. Locations impacted include... Speculator, Northville, Mayfield, Lake Pleasant, Wells, Cranberry Creek, Caroga Lake Public Campground, Northampton Beach Public Campground, Caroga Lake, Sacandaga Campground, Bleecker, Hope, Arietta, Benson, Girards Sugarbush, Sweets Crossing, Pinnacle, Whitehouse, Shaker Place and Carpenters Corners. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4353 7418 4310 7412 4306 7458 4344 7462 TIME...MOT...LOC 1321Z 232DEG 37KT 4340 7454 4308 7453 $$ CS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 21, 7:47 AM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Aug 21, 7:47 AM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 747 AM EDT Wed Aug 21 2019 .SYNOPSIS... It will become warm and muggy today as a warm front tracks northward. Several rounds of showers and thunderstorms are expected today into this evening, with some storms possibly becoming severe. Additional rain showers are possible on Thursday into Thursday night as a cold front slowly crosses the area. Fair and cool weather is forecast for Friday into Saturday, with isolated showers possible by Sunday as an upper level disturbance passes nearby. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Slight Risk for Severe Thunderstorms across eastern NY and adjacent western New England for today... As of 7AM AM EDT, clusters of showers and thunderstorms ahead of an approaching warm front have impacted the Mohawk Valley, Capital District and southern VT early this morning with a few bowing segments warranting and verifying severe thunderstorms. With such a humid air mass in place, storms have efficiently produced heavy rain with NYS mesonet stations measuring nearly an 1.50" in less than 30 minutes. Expect clusters of showers and thunderstorms to continue progressing northeastward towards New England through daybreak with additional showers and storms in western and central NY expected to expand eastward into the ALY CWA this morning. Best chances seem to be mainly north of the I-90 as shown in the 06z NAM Nest which has done very well with the track of the early morning convection. Additional storms this morning will continue to have potential to produce heavy downpours, frequent lightning and we will monitor severe potential. Given recent rounds of heavy rain, we will also monitor flooding potential as the some ground surfaces have become saturated. Previous Discussion...This initial band of showers/storms seems to be tied to a surge of mid level warm advection, with the nose of a strengthening low level jet segment approaching from the northern mid Atlantic states. Additional showers and thunderstorms were ongoing across western NYS and PA. These showers/storms were closer to a mid/upper level shortwave located across the central/eastern Great Lakes. It is this feature that looks to bring the main threat for severe thunderstorms today. As this wave approaches from the west, south to southwest winds within the mid levels of the atmosphere are expected to increase to 30-40 KT, resulting in strong deep-layer shear. Combined with increasing instability with HREF mean MUCAPE reaching 1000-2000 J/kg, should support organized convection late this morning through at least mid afternoon. It appears that the greatest threat for severe thunderstorms will be from the eastern Mohawk Valley into the Saratoga region, and points south and east, possibly maximized immediately south and east of the Capital Region into the mid Hudson Valley, NW CT and into Berkshire County where instability may be slightly greater if breaks in the clouds briefly develop later this morning. Main threats will be damaging winds, however large hail will also be possible with the strongest storms due to the rather strong deep layer shear. In addition, low level helicity (both 0-1 km and 0-3 km) increase to over 100 m2/s2 within portions of the Hudson River Valley and points east early this afternoon. So, can not rule out a tornado or two. Heavy rainfall will also be a threat today, as there is some potential for training/backbuilding of cells, despite relatively quick forward movement. This potential may be maximized across portions of the Mohawk Valley, Saratoga County into southern VT, where enhanced low level convergence is suggested by some mesoscale models. Isolated flash flooding may occur if cells train and repeated thunderstorms occur in any location. Otherwise, even non-training cells will easily have the potential to cause ponding of water in poor drainage, urban and low lying areas. It appears the best potential for severe thunderstorms time-wise may be roughly between noon and 4 PM, with a possible decrease in severe threat from west to east after 4 PM as the mid level wave passes into New England. Highs reaching the mid 70s to lower 80s most areas, although some mid/upper 80s could occur if some sun breaks through at times within the mid Hudson Valley and lower elevations in NW CT. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... Tonight, there still could be isolated to scattered thunderstorms through midnight, as mid level heights continue lowering with the approach of the main trough and surface cold front from the west. Convective chances should decrease after midnight, with patchy/areas of fog possibly developing. Lows mainly in the 60s. Thursday, the surface cold front will slowly cross the region from NW to SE, with the approach of a positively tilted trough from the Great Lakes. Isolated showers will remain possible until the front passes, and can not rule out some non-severe thunderstorms across portions of the mid Hudson Valley and NW CT during the early-mid afternoon hours as HREF mean MU CAPES reach 500-1000 J/kg. Highs should reach the lower/mid 80s in valley areas, and 70s most higher terrain areas. Some upper 80s may occur across portions of the mid Hudson Valley where downsloping NW winds will be possible. Thursday night, the 00Z/21 NAM and ECMWF suggest a wave of low pressure potentially ripples along the frontal boundary to our south. This may allow showers to redevelop and expand as far north as the I-90 corridor. Have indicated slight chance to low chance PoPs to account for this possibility. Lows in the 50s to lower 60s. Friday-Friday night, cooler and less humid conditions are expected. Still can not rule out an isolated shower Friday with the passage of the main upper level trough/cold pool, with chances mainly across northern areas. Highs Friday mainly in the 70s in valleys, with some 60s across higher terrain areas. Lows Friday night in the 50s, with 40s possible across northern areas. && .LONG TERM /SATURDAY THROUGH TUESDAY/... Despite some differences in the modeled flow pattern between the ECMWF and NCEP camps, fairly good agreement that the long term period will have very low probability of hazardous weather. The airmass will likely be fairly dry with model consensus of PWATs less than 0.75 inches for the most part except perhaps for Tuesday. The main difference within the medium range guidance is that the last two runs of the ECMWF show a deeper and westward-shifted trough compared with the GFS/GEFS mean. The ECMWF suggests this low cuts off and hovers over the region for Sunday/Monday, while the GFS/GEFS mean shunt the trough eastward and do not develop a cutoff, allowing the upstream ridge to build overhead. The difference in the sensible weather with a cutoff would likely be more cloud cover and perhaps some diurnal showers. At this time, will lean toward the NCEP solution noting the absence of GEFS members showing a cutoff. The upshot is a dry forecast for Saturday through Monday with comfortable humidity levels and temperatures near to slightly below normal. Will introduce chance PoPs for Tuesday as the GFS and some GEFS members indicate the ridge shifting east with ascent and moisture return ahead of an advancing trough. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... As of 1145Z, area of showers and thunderstorms now lifting north of KALB/KPSF. One cluster of storms may impact KGFL around 12Z. Current expectation is for a lull in the showers/storms prior to early afternoon, except at perhaps KGFL which stands the best chance of seeing additional convective activity prior to 17Z. Attention then turns to potential for convection from the early afternoon into the evening. Lingering cloud cover and showers in the late morning/early afternoon may hamper instability, especially at KGFL. Current radar depicts a rain-free area over southern NY/northeast PA which is promising for some breaks in the clouds south of KGFL to increase instability. Will mention TEMPO group for most probable period of TSRA impacting the terminals. For KGFL/KALB, the most favored timeframe is 17-21Z, while at KPOU/KPSF it is 18- 23Z. If breaks in the clouds/showers develop late morning into early afternoon, strong to severe thunderstorms will be possible with damaging winds and large hail becoming the hazards. Brief periods of IFR vsby is possible in heavier showers and thunderstorms during this timeframe, but outside of thunderstorms expect mainly VFR conditions with stratocumulus based around 3.5-5kft AGL. After 00Z.22, showers and thunderstorms will decrease in intensity and coverage. Some mist may develop where rainfall occurred earlier, especially at KGFL/KPSF. Current expectation is for all sites to have visibility restrictions after 06Z, with the typically foggier spots at KPSF/KGFL seeing IFR vsby. Winds will remain less than 10 kt from the south through the TAF Outlook... Thursday Night: Low Operational Impact. NO SIG WX. Friday: Low Operational Impact. Breezy NO SIG WX. Friday Night: No Operational Impact. NO SIG WX. Saturday: No Operational Impact. NO SIG WX. Saturday Night: Low Operational Impact. NO SIG WX. Sunday: Low Operational Impact. Slight Chance of SHRA. && .FIRE WEATHER... It will become warm and muggy today as a warm front tracks northward. Several rounds of showers and thunderstorms are expected today into this evening, with some storms possibly becoming severe. Additional rain showers are possible on Thursday into Thursday night as a cold front slowly crosses the area. Fair and cool weather is forecast for Friday into Saturday, with isolated showers possible by Sunday as an upper level disturbance passes nearby. && .HYDROLOGY... An anomalously moist airmass will spread back into the region today with PWAT values increasing to 1.50-2.00 inches. Numerous showers and thunderstorms are expected to develop in the moist airmass, and any storm will be capable of heavy rainfall. Though individual storms may be fast moving, there is potential for repeated rounds of storms which will lead to the threat of urban/poor drainage flooding and possible isolated flash flooding. Isolated showers are possible Thursday, with showers possible across southern areas Thursday night. Mainly dry conditions are expected Friday into Saturday. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...SND/KL NEAR TERM...KL/Speciale SHORT TERM...KL LONG TERM...Thompson AVIATION...Thompson FIRE WEATHER...MSE/KL/Thompson HYDROLOGY...MSE/KL/Thompson
Hazardous weather outlook, Aug 21, 4:19 AM EDT, 5 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 419 AM EDT Wed Aug 21 2019 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-221100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 419 AM EDT Wed Aug 21 2019 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...Today and tonight. Thunderstorms are likely today into early tonight. There is a slight risk for severe thunderstorms, with the main threat being damaging wind gusts. Large hail and an isolated tornado can not be ruled out. Locally heavy rainfall may lead to urban and poor drainage flooding, with isolated flash flooding possible. Thunderstorms will generally move from the west southwest, toward the east northeast at 25 to 30 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Isolated thunderstorms are possible across portions of the mid Hudson Valley and northwest Connecticut Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today.
In the hours before
Special weather statement, Aug 21, 6:36 AM EDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Albany NY
636 AM EDT Wed Aug 21 2019
VTZ013>015-211115-
Eastern Windham-Western Windham-Bennington-
636 AM EDT Wed Aug 21 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN BENNINGTON
AND WINDHAM COUNTIES...
At 636 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Dorset to Stratton to near
Wilmington. Movement was northeast at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Londonderry, Townshend, Manchester, Stratton, Putney, Dorset,
Wilmington, Saxtons River, Westminster, Newfane, Manchester Center,
West Wardsboro, Windham, Rockingham, Dover, Jamaica, Sunderland,
Wardsboro, Rupert and Grafton.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4307 7244 4305 7247 4300 7245 4295 7253
4292 7253 4282 7304 4302 7303 4319 7326
4326 7326 4331 7314 4330 7299 4329 7299
4330 7297 4330 7282 4325 7282 4322 7269
4323 7247 4322 7244 4315 7246
TIME...MOT...LOC 1036Z 245DEG 33KT 4321 7316 4305 7295 4293 7295
KSLSpecial weather statement, Aug 21, 8:19 AM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albany NY
819 AM EDT Wed Aug 21 2019
NYZ032-038-211300-
Northern Herkimer-Southern Herkimer-
819 AM EDT Wed Aug 21 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HERKIMER COUNTY...
At 818 AM EDT, a strong thunderstorm was located over Trenton, or 12
miles north of Utica, moving northeast at 40 mph.
This storm will be near...
Cold Brook around 825 AM EDT.
Northwood around 830 AM EDT.
Ohio around 835 AM EDT.
Other locations impacted by this storm include Grant, Gray,
Nobleboro, Atwell, Wheelertown, Woodin Corners, Russia, Herkimer
Landing, Wilmurt and Pardeeville Corners.
Torrential rainfall is also occurring with this storm, and may cause
localized ponding of water on roads.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4330 7515 4330 7512 4332 7510 4333 7508
4346 7509 4358 7486 4349 7480 4343 7481
4334 7487 4332 7482 4329 7483 4321 7508
4324 7507 4323 7510 4325 7513 4325 7515
4326 7516
TIME...MOT...LOC 1218Z 234DEG 36KT 4328 7518
JPVSpecial weather statement, Aug 21, 8:36 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Albany NY
836 AM EDT Wed Aug 21 2019
VTZ014-015-211315-
Eastern Windham-Western Windham-
836 AM EDT Wed Aug 21 2019
...A STRONG THUNDERSTORM WILL AFFECT WINDHAM COUNTY...
At 836 AM EDT, a strong thunderstorm was located over Wilmington, or
11 miles south of Stratton, moving northeast at 25 mph.
This storm will be near...
Brattleboro around 900 AM EDT.
Townshend and Newfane around 905 AM EDT.
Putney around 915 AM EDT.
Other locations impacted by this storm include Wardsboro Center,
North Vernon, South Newfane, Goose City, East Dummerston, Fairview
Village, Williamsville, Whitingham, East Dover and Four Corners.
Torrential rainfall is also occurring with this storm, and may cause
localized ponding of water on roads.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4275 7290 4281 7293 4293 7292 4293 7298
4299 7301 4302 7300 4313 7257 4297 7249
4295 7253 4292 7252 4290 7253 4288 7255
4285 7256 4281 7254 4278 7251 4277 7252
4277 7249 4273 7246
TIME...MOT...LOC 1236Z 243DEG 24KT 4288 7285
JPVSpecial weather statement, Aug 21, 8:43 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Albany NY
843 AM EDT Wed Aug 21 2019
NYZ032-211330-
Northern Herkimer-
843 AM EDT Wed Aug 21 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HERKIMER COUNTY...
At 842 AM EDT, a strong thunderstorm was located near Nicks Lake
Campground, or near Old Forge, moving northeast at 20 mph.
Winds in excess of 30 mph are possible with this storm.
This storm will be near...
Old Forge around 855 AM EDT.
Alger Island Public Campground around 905 AM EDT.
Big Moose around 910 AM EDT.
Eagle Bay around 915 AM EDT.
Other locations impacted by this storm include Moshier Falls, Wolf
Lake Landing, Minnehaha, Thendara, Carter Station, Mountain Lodge and
Woods Lake.
Torrential rainfall is also occurring with this storm, and may cause
localized poding of water on roads.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4395 7513 4387 7483 4373 7481 4367 7485
4359 7504 4366 7512 4388 7514
TIME...MOT...LOC 1242Z 230DEG 19KT 4370 7506
JPVSpecial weather statement, Aug 21, 9:11 AM EDT, 10 minutes before
Special Weather Statement
National Weather Service Albany NY
911 AM EDT Wed Aug 21 2019
NYZ033-042-211345-
Hamilton-Northern Warren-
911 AM EDT Wed Aug 21 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL HAMILTON AND
NORTHWESTERN WARREN COUNTIES...
At 911 AM EDT, a strong thunderstorm was located 10 miles southwest
of Johnsburg, or 11 miles east of Speculator, moving northeast at 30
mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Johnsburg, North Creek, Garnet Lake, Sodom, Riparius, Edwards Hill,
Christian Hill, Wevertown, Holcombville, North River, Igerna, Bakers
Mills and Byrnes Corners.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4372 7390 4366 7381 4342 7406 4353 7434
4374 7414 4375 7406 4374 7406 4375 7397
TIME...MOT...LOC 1311Z 219DEG 28KT 4356 7415
CSSpecial weather statement, Aug 21, 9:21 AM EDT, 0 minutes before
Special Weather Statement National Weather Service Albany NY 921 AM EDT Wed Aug 21 2019 NYZ033-039-082-211345- Southern Fulton-Hamilton-Northern Fulton- 921 AM EDT Wed Aug 21 2019 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN HAMILTON AND CENTRAL FULTON COUNTIES... At 921 AM EDT, radar indicated strong thunderstorms were located along a line extending from 8 miles southwest of Lake Pleasant to near Caroga Lake Public Campground. Movement was northeast at 40 mph. Winds in excess of 40 mph are possible with these storms. Locations impacted include... Speculator, Northville, Mayfield, Lake Pleasant, Wells, Cranberry Creek, Caroga Lake Public Campground, Northampton Beach Public Campground, Caroga Lake, Sacandaga Campground, Bleecker, Hope, Arietta, Benson, Girards Sugarbush, Sweets Crossing, Pinnacle, Whitehouse, Shaker Place and Carpenters Corners. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4353 7418 4310 7412 4306 7458 4344 7462 TIME...MOT...LOC 1321Z 232DEG 37KT 4340 7454 4308 7453 CS
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 3:43 AM EDT | Special Weather Statement | ALY | Montgomery | 47 min |
| Aug 21, 4:28 AM EDT | Special Weather Statement | ALY | Columbia | 47 min |
| Aug 21, 4:31 AM EDT | Special Weather Statement | ALY | Montgomery, Schenectady | 44 min |
| Aug 21, 4:40 AM EDT | Special Weather Statement | ALY | Schoharie | 50 min |
| Aug 21, 4:48 AM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Rensselaer, Saratoga, Schenectady, Schoharie | 42 min |
| Aug 21, 5:07 AM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess | 85 min |
| Aug 21, 5:25 AM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Washington | 50 min |
| Aug 21, 7:23 AM EDT | Areal Flood Advisory | ALY | Rensselaer, Saratoga, Washington | 89 min |
| Aug 21, 8:19 AM EDT | Special Weather Statement | ALY | Herkimer | 41 min |
| Aug 21, 8:43 AM EDT | Special Weather Statement | ALY | Herkimer | 47 min |
| Aug 21, 9:11 AM EDT | Special Weather Statement | ALY | Warren | 34 min |
| Aug 21, 9:48 AM EDT | Special Weather Statement | ALY | Saratoga, Warren | 42 min |
| Aug 21, 10:26 AM EDT | Special Weather Statement | ALY | Washington | 34 min |
| Aug 21, 11:01 AM EDT | Special Weather Statement | ALY | Albany | 29 min |
| Aug 21, 11:27 AM EDT | Special Weather Statement | ALY | Rensselaer | 33 min |
| Aug 21, 11:46 AM EDT | Special Weather Statement | ALY | Dutchess | 44 min |
| Aug 21, 12:13 PM EDT | Special Weather Statement | ALY | Dutchess | 47 min |
| Aug 21, 12:59 PM EDT | Areal Flood Advisory | ALY | Fulton, Herkimer | 2 hr |
| Aug 21, 1:31 PM EDT | Special Weather Statement | ALY | Fulton, Montgomery | 59 min |
| Aug 21, 1:44 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton | 31 min |
| Aug 21, 2:03 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery | 27 min |
| Aug 21, 2:26 PM EDT | Tornado Warning | ALY | Fulton, Montgomery | 34 min |
| Aug 21, 2:30 PM EDT | Special Weather Statement | ALY | Saratoga | 60 min |
| Aug 21, 2:45 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 45 min |
| Aug 21, 3:00 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga | 30 min |
| Aug 21, 3:20 PM EDT | Special Weather Statement | ALY | Ulster | 40 min |
| Aug 21, 3:28 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Schenectady, Washington | 62 min |
| Aug 21, 3:34 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 56 min |
| Aug 21, 4:04 PM EDT | Areal Flood Advisory | ALY | Saratoga | 116 min |
| Aug 21, 4:04 PM EDT | Special Weather Statement | ALY | Schenectady, Schoharie | 41 min |
| Aug 21, 4:15 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Ulster | 60 min |
| Aug 21, 4:24 PM EDT | Special Weather Statement | ALY | Rensselaer | 36 min |
| Aug 21, 4:24 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 36 min |
| Aug 21, 4:28 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Washington | 2 hr |
| Aug 21, 4:32 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga | 58 min |
| Aug 21, 4:54 PM EDT | Special Weather Statement | ALY | Dutchess | 51 min |
| Aug 21, 5:01 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 88 min |
| Aug 21, 5:05 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer | 55 min |
| Aug 21, 5:27 PM EDT | Special Weather Statement | ALY | Columbia, Ulster | 63 min |
| Aug 21, 5:34 PM EDT | Special Weather Statement | ALY | Rensselaer | 26 min |
| Aug 21, 5:41 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 64 min |
| Aug 21, 5:51 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Rensselaer, Ulster | 54 min |
| Aug 21, 5:54 PM EDT | Areal Flood Advisory | ALY | Columbia, Rensselaer | 2 hr |
| Aug 21, 6:43 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess | 17 min |
| Aug 21, 7:00 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 60 min |
| Aug 21, 7:48 PM EDT | Special Weather Statement | ALY | Dutchess | 42 min |
| Aug 21, 6:06 AM EDT | Special Weather Statement | ALY | Bennington | 54 min |
| Aug 21, 6:36 AM EDT | Special Weather Statement | ALY | Windham | 39 min |
| Aug 21, 7:52 AM EDT | Areal Flood Advisory | ALY | Bennington | 83 min |
| Aug 21, 8:36 AM EDT | Special Weather Statement | ALY | Windham | 39 min |
| Aug 21, 9:21 AM EDT | Areal Flood Advisory | ALY | Windham | 114 min |
| Aug 21, 5:08 PM EDT | Special Weather Statement | ALY | Bennington, Windham | 67 min |
| Aug 21, 6:01 PM EDT | Special Weather Statement | ALY | Windham | 29 min |
| Aug 21, 6:05 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 55 min |
| Aug 21, 12:36 PM EDT | Special Weather Statement | ALY | 39 min | |
| Aug 21, 1:13 PM EDT | Special Weather Statement | ALY | 47 min | |
| Aug 21, 1:23 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 37 min |
| Aug 21, 1:36 PM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 114 min |
| Aug 21, 4:51 PM EDT | Special Weather Statement | ALY | 39 min | |
| Aug 21, 5:39 PM EDT | Special Weather Statement | ALY | 36 min |
Nearby
Special Weather Statements in New York, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.